# SDR CAL950175

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: A, E

## Discrepancy

HNL - FLT 907 - THE NR 1 ENGINE MADE A LOUD BOOM AFTER ABOUT TWO HOURS OF FLIGHT.  THE NOISE WAS ACCOMPANIED BY A RISE IN EGT AND A DECREASE IN EPR AND N1.  THE NR 1 ENGINE WAS SHUTDOWN AND THE AIRCRAFT RETURNED TO HNL, WHERE IT LANDED WITHOUT INCIDENT.  THE NR 1 ENGINE WAS REMOVED AND REPLACED.  (W)
